Skip to Main content Skip to Navigation
Journal articles

Density of the set of probability measures with the martingale representation property

Abstract : Let $\psi$ be a multi-dimensional random variable. We show that the set of probability measures $\mathbb{Q}$ such that the $\mathbb{Q}$-martingale $S^{\mathbb{Q}}_t=\mathbb{E}^{\mathbb{Q}}\left[\psi\lvert\mathcal{F}_{t}\right]$ has the Martingale Representation Property (MRP) is either empty or dense in $\mathcal{L}_\infty$-norm. The proof is based on a related result involving analytic fields of terminal conditions $(\psi(x))_{x\in U}$ and probability measures $(\mathbb{Q}(x))_{x\in U}$ over an open set $U$. Namely, we show that the set of points $x\in U$ such that $S_t(x) = \mathbb{E}^{\mathbb{Q}(x)}\left[\psi(x)\lvert\mathcal{F}_{t}\right]$ does not have the MRP, either coincides with $U$ or has Lebesgue measure zero. Our study is motivated by the problem of endogenous completeness in financial economics.
Complete list of metadatas

Cited literature [11 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01598651
Contributor : Sergio Pulido <>
Submitted on : Thursday, August 8, 2019 - 5:27:23 PM
Last modification on : Tuesday, March 17, 2020 - 2:33:10 AM
Long-term archiving on: : Thursday, January 9, 2020 - 1:39:10 AM

File

MR.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Dmitry Kramkov, Sergio Pulido. Density of the set of probability measures with the martingale representation property. Annals of Probability, Institute of Mathematical Statistics, 2019, 47 (4), pp.2563-2581. ⟨10.1214/18-AOP1321⟩. ⟨hal-01598651v2⟩

Share

Metrics

Record views

116

Files downloads

253